Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Large red marks on arm and hip, skin is rough and itching. Reason for marks?

I m looking for answers as to why i have large red marks all of a sudden appear on my arms. I also noticed i have marks on the back of my legs. I noticed the large red marks on my arms getting out of the shower while i had a cold with major chills. The large red marks are from my elbow to wrist on the inside of arm. Wide and long and after a couple weeks started to itch . Before that the red marks were smooth but now the skin is rough from scratching and putting lotion on it. Any ideas what this could be? Should I see a doctor? The red marks appeared before 11/19/2012 I m seeing marks appear around my hip area. If this means anything or not during this time I ve had major toe pains and outside hip pain. I drink plenty of water so why so many toes in pain at once?
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
I think what u are suffering is eczema.use a moistetiser.a sreriod cream over the patch.redness can be caused by dryness of skin
Answered: Sun, 4 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor